# SDR ASAA2012091892907

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,873 hours, 6,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ACTIVATES ON RECALL EXT WITH MC RESET.  TEMP CONT 2 LOGGED FLT DECK TRIM VALVE - SYS BITE TEST GOOD.  FAULT RESET.
